Connections between binary patterns and paperfolding
Journal de Théorie des Nombres de Bordeaux, Volume 2 (1990) no. 1, pp. 1-12.
DOI: 10.5802/jtnb.16
Classification: 10A30,  10L10,  68D22
Keywords: paperfolding, occurrences of words, fractals
@article{JTNB_1990__2_1_1_0,
     author = {Patrick Morton},
     title = {Connections between binary patterns and paperfolding},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {1--12},
     publisher = {Universit\'e Bordeaux I},
     volume = {2},
     number = {1},
     year = {1990},
     doi = {10.5802/jtnb.16},
     zbl = {0731.11016},
     mrnumber = {1061756},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.16/}
}
TY  - JOUR
TI  - Connections between binary patterns and paperfolding
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1990
DA  - 1990///
SP  - 1
EP  - 12
VL  - 2
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.16/
UR  - https://zbmath.org/?q=an%3A0731.11016
UR  - https://www.ams.org/mathscinet-getitem?mr=1061756
UR  - https://doi.org/10.5802/jtnb.16
DO  - 10.5802/jtnb.16
LA  - en
ID  - JTNB_1990__2_1_1_0
ER  - 
%0 Journal Article
%T Connections between binary patterns and paperfolding
%J Journal de Théorie des Nombres de Bordeaux
%D 1990
%P 1-12
%V 2
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.16
%R 10.5802/jtnb.16
%G en
%F JTNB_1990__2_1_1_0
Patrick Morton. Connections between binary patterns and paperfolding. Journal de Théorie des Nombres de Bordeaux, Volume 2 (1990) no. 1, pp. 1-12. doi : 10.5802/jtnb.16. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.16/

[1] D.W. Boyd, J. Cook and P. Morton, On sequences of ± 1's defined by binary patterns. Dissertationes Math. 283, to appear. | MR: 1016044 | Zbl: 0684.10011

[2] M. Dekking, M. Mendès France and A. Van Der Poorten, Folds I,II III, Math. Intelligencer 4 (1982), 130-138, 173-181, 190-195. | MR: 684028 | Zbl: 0493.10001

[3] M. Mendès France and J.O. Shallit, Wire bending, J. Comb. Theory 50 (1989), 1-23. | MR: 978063 | Zbl: 0663.10056

[4] P. Morton and W.J. Mourant, Paper folding, digit patterns and groups of arithmetic fractals, Proc. London Math. Soc. 59, 2, (1989), 253-293. | MR: 1004431 | Zbl: 0694.10009

[5] P. Morton and W.J. Mourant, Digit patterns and transcendental numbers. submitted.

Cited by Sources: